# SDR USAA2014080500003

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 58,891 hours, 21,546 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240006
- Part serial: 731
- Condition: Obstructed
- Location: R2 Door
- Part time: 58,877 hours, 21,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PIN HOLE ON OTBD SIDE OF R2 DOOR DAMPER IS OBSTRUCTED.  REPLACED R2 DOOR DAMPER CYLINDER IAW AMM 52-13-14.
